The weak type L1 convergence of eigenfunction expansions for pseudodifferential operators.
Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 421-454
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
C*-algebras, compact manifold without boundary, first-order elliptic pseudodifferential operator, selfadjoint, direct sum decomposition, averages, partial sums, Riesz means, -type estimate
@article{IM_1988__94_2_143632,
author = {C.D. Sogge and F.M. Christ},
title = {The weak type {L1} convergence of eigenfunction expansions for pseudodifferential operators.},
journal = {Inventiones mathematicae},
pages = {421--454},
year = {1988},
volume = {94},
number = {2},
zbl = {0678.35096},
url = {http://geodesic.mathdoc.fr/item/IM_1988__94_2_143632/}
}
TY - JOUR AU - C.D. Sogge AU - F.M. Christ TI - The weak type L1 convergence of eigenfunction expansions for pseudodifferential operators. JO - Inventiones mathematicae PY - 1988 SP - 421 EP - 454 VL - 94 IS - 2 UR - http://geodesic.mathdoc.fr/item/IM_1988__94_2_143632/ ID - IM_1988__94_2_143632 ER -
C.D. Sogge; F.M. Christ. The weak type L1 convergence of eigenfunction expansions for pseudodifferential operators.. Inventiones mathematicae, Tome 94 (1988) no. 2, pp. 421-454. http://geodesic.mathdoc.fr/item/IM_1988__94_2_143632/